# SDR CA151215009

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING TO FL400 THE LT ENGINE ITT WENT IN TO THE YELLOW, THE PILOT PULLED THROTTLES BACK AND ITT CAME OUT OF THE YELLOW.
